# SDR 29GA2022080200001

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 0714
- Aircraft time: 35,964 hours, 35,571 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT: 3989 AFW/AFW  THE CAPTAIN REPORTED AN APPROXIMATE 50% LOSS OF BRAKE EFFECTIVENESS WHILE AT 10KTS.    PERFORMED FUNCTIONAL TEST OF ANTISKID SYSTEM, BLED HIGH- AND LOW-PRESSURE SYSTEM OPERATIONAL CHECK GOOD.
